# SDR J7SA4537820100729

- Difficulty date: July 29, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N444FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45378
- Aircraft time: 1,411 hours, 1,071 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TRACES OF SMOKE FROM THE LOWER LT SIDE OF THE COCKPIT ON DESCENT. DONNED OXYGEN MASKS FOR LANDING. TURNED HI-FLOW OFF AND LT BLEED , SMOKE SEEMED TO DISAPATE.  MX PERFORMED ENGINE RUNS FOR 30 MINS WITH NO SIGNS OF SMOKE OR VAPOR. CHECKED UNDER LT INSTRUMENT AND BEHIND CB PANELS AND FOUND NO SIGNS OF ARCING AND NO ELECTRICAL ODOR NOTED. CHECKED FOOT WARMERS FOR SIGNS OF OVERHEAT. NO DEFECTS NOTED.  MX DID NOT HAVE ACCESS TO BOROSCOPE TO CHECK APU.  APU DEFERRED PER THE MEL AS A PRECAUTION UNTIL BOROSCOPE IS AVAILABLE.
